# SDR DALA2018082005158

- Difficulty date: August 17, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 79,953 hours, 36,494 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deformed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMATION OF THE PASSENGER DOOR ESCAPE SLIDE RAFT.  REPLACED THE SLIDE IAW AMDS CARD 2561-4001-IA.
